# SDR AALA20120430014

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 36,520 hours, 14,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CAP CORRODED AT STATION 986.5 LEFT BUTTLINE 64 TO RIGHT BUTTLINE 64.  REMOVED CORRODED SECTION AND INSTALLED REPAIR PER SRM 53-70-51-2R AND EA B737-53-023313.
